| Model Number |
TMICL12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Blurred Vision (2137); No Code Available (3191)
| Date of Event |
07/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is not marketed in the us.(b)(4).No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, tmicl12.6, -10.00/1.5/111 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2020.Pupil block with elevated iop (37mmhg) observed on (b)(6) 2020.Additional treatment of enlargement of pi and a yag was necessary.This resolved the problem.Cause of the event is reported as non patent pi.Reportedly, patient condition "improved - no complaints.".
Additional Manufacturer Narrative
Corrected data: b5 - it was also reported that the patient experienced blurry vision with extreme pain.H6 - device code: 2993 should be removed as it is not applicable.Claim#: (b)(4).